个人信息Personal Information
教授
电子邮箱:
联系方式:0551-63600625
学位:博士
A note on Lovasz removable path conjecture, Jie Ma, Journal of Combinatorics 2(1) (2011),103-109
点击次数:
是否译文:否
发布期刊链接:https://www.intlpress.com/site/pub/pages/journals/items/joc/content/vols/0002/0001/a004/index.php
上一条:Circumference of 3-connected claw-free graphs and large Eulerian subgraphs of 3-edge-connected graphs, Mark Bilinski, Bill Jackson, Jie Ma and Xingxing Yu, J. Combin. Theory, Ser. B 101(4) (2011), 214-236
下一条:Partitioning 3-uniform hypergraphs, Jie Ma and Xingxing Yu, J. Combin. Theory, Ser. B 102(1) (2012), 212-232